Tri-tren is dosed at 150mg/ml, so far as I know.
Did you take onlytren?(not the best idea in the first place, imo) If so, tren should not convert to estrogen at all, and either you misdiagnosed the cause of your "puffiness" (could have been due to diet or some other cause), or your tren was not really tren.
The latter is a definite possibility because a while back, during ORD, one of the LE agencies had lab tests done on a lot of the gear that was being distributed. A whole lot of the gear that was made by the company that usually makes tri-tren turned out not to contain what it was purported to contain. I may be wrong because I'm citing this from memory, but I believe that in that report tri-tren, specifically, was found to consist wholly of testosterone.
If this is the case and you happened to get ahold of one of those vials, then I can see this as aromatizing and giving you estrogenic bloating troubles.
I've used real tri-tren (with test) and had extremely good results with it shooting ED.